5 doctors weighed in:
Me Benadryl (diphenhydramine) & Nexium for my anxiety and panic disorder, i, what are the side effects?
5 doctors weighed in

Dr. Susan Uhrich
Psychiatry
4 doctors agree
In brief: It sounds like the
Anxiety has negatively effected your GI tract, which explains the use of nexium.
Nexium can cause headache, nausea and diarrhea commonly and low magnesium levels and may effect how other medicines work. Benadryl (diphenhydramine) is an antihistamine which can cause headache, diarrhea, dizziness, drowsiness and other side effects.

In brief: It sounds like the
Anxiety has negatively effected your GI tract, which explains the use of nexium.
Nexium can cause headache, nausea and diarrhea commonly and low magnesium levels and may effect how other medicines work. Benadryl (diphenhydramine) is an antihistamine which can cause headache, diarrhea, dizziness, drowsiness and other side effects.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors